# SDR ASOA201712021456

- Difficulty date: December 2, 2016
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,165 hours, 26,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 836-850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK AT RBL 9, BS 836.55 TO 850.45 CORRODED. REPLACED THE SEAT TRACK SECTION IAW SRM AND AMM REQUIREMENTS.
